Question about Numbness & the Pain that goes with it.
AnonymousJuly 29, 2008 at 9:56 pm
[FONT=Georgia]This is one problem that the lyrica doesn’t seem to work on. This numbness I’ve been trying to deal with is very bad at times it seems to have it’s own pain that goes with it. For the last several days the last 2 fingers on both my hands have been numbing out & the numbness goes all the way down into my hands. [/FONT]
[FONT=Georgia]I’ve also had numbness going back into my feet, tonight at work the back of my right leg got numb. The pain that goes with it is something like throbbing, how many others here have numbness & what do you take to control the pain from it. Oh & if that wasn’t enough I’ve had leg pain in my right leg from the knee up, that one is making it hard on me walking very far. Something weird I got my legs sunburned the other day from the knees up about 8 inches. Instead of hurting that night it was tingling. I’m just curious what others take to back off the numbing pain.[/FONT]
AnonymousJuly 30, 2008 at 9:40 am
I don’t think there is really anything to take the numbness away….sometimes for me just a warm bath quieted things down a bit or the heating pad. I don’t think thats really a “prescribed” treatment. Be carefull not to get it too hot though since its numb you can’t really tell its doing anything.
AnonymousJuly 30, 2008 at 10:00 am
Hi Terry, I always have numbness, and I can’t say that I have pain with it but rather discomfort. It is more annoying for me than anything. My numbness seems to get worse if I am tired or if I overdo it. For instance, yesterday was a busy day with lots of walking and today my toes are really numb. My feet are “buzzing/vibrating” as are my hands. I know that today I have to take it a bit easier so that it will ease up. I personally haven’t found anything that completely helps.
I have tried massage. It does give me some relief. When my feet are really bad, I get my husband to massage them for me and it does make a difference. The numbness is still there but it is not as annoying.
Sorry I couldn’t be of more help! Maybe a visit to the Tavern will help 😀
AnonymousJuly 30, 2008 at 1:59 pm
Hi Terry! I am so glad to see you in here. I see you now have me in the forum and want to thank-you so much for talking with me and helping get support in here. There are some wonderful people in this site. Something I really needed right now!
I have that type of numbness that barely eve goes away. Ohhhh is it annoying. Not only annoying but you are right about the pain. My doctors have me on a low dose of Apralazam which is the generic for Zanax. But my dose is to low. When Neurontin came out they removed the higher dose of Zanax and that drug really helped me more that the other drugs. Also Clonopin is another good drug. Both are narcotics though but Clonopin is not as addicting. They seems to help ease the numbness alot. My doses are to low though and right now until they find out what is wrong, they are keeping me on these at low doses.
And I hate suffering! :rolleyes: I might try the Cymbalta again and see if that drug will help but am scared of taking it. I’m hypersensitive and these kinds of drugs scare me. Especially ones with certain side effects. Hope you feel better soon!
You must be logged in to reply to this topic.